# SDR SWAA2019041831809

- Difficulty date: March 29, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5730
- Condition: Corroded
- Location: Bs 1006-1020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT STRAP CORRODED BETWEEN BS. 1006 TO BS. 1028, RBL 3.       R&R REINFORCEMENT STRAP IAW SRM AND DWG.
